# SDR CALA2018111202351

- Difficulty date: November 10, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 60,143 hours, 25,347 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: D53111049200
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TO AAR NON ROUTINE-9813264, CRACK IN VERTICAL WEB R/H SIDE BELOW F/O SLIDING WINDOW RAIL. REPAIRED VERTICAL WEB R/H SIDE BELOW F/O SLIDING WINDOW AT FR4 IAW ECRA 5311-02040, ACCOMPLISH THE INITIAL INSPECTION REQUIRMEN TS PER PART 2 OF ECRA 5311-02040 AT THE R/H WINDSHIELD FR4 ADD EMP:V918733 SIDE POST ON OR BEFORE A/C REACHES 56,747 TOTAL FC. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 6,600 AIRCRAFT FC THERAFTER. OKAY TO DIP INTERIM REPAIR TO RH WINDSHIELD SIDEPOST PER ECRA 5311-02040. MUST ACCOMPLISH THE INITIAL INSPECTION REQUIREMENTS PER PART 2 OF ECRA 5311-02040 AT THE RH WINDSHIELD FR4 SIDEPOST ON OR BEFORE ACFT REACHES 56747 TOTAL FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 6600 TOTAL FLIGHT CYCLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED RECORDS UPDATE QC REVIEWED INIT: 56,747 TAFC WILL ITO TO RIR (-1587) RIR: 6,600 FC.....LT/U224600
